Alert archive / Puerto Rico / High Surf Advisories in 2016

High Surf Advisory 7, NWS JSJ

January 27, 2016

NWS JSJ issued this high surf advisory at Jan 27, 2016, 3:33 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2016, 3:33 AM CST (09:33 UTC)
Expired
Jan 27, 2016, 7:40 PM CST
In force
16 hr
Issued by
NWS JSJ

The text

As transmitted.

100 
WHCA42 TJSJ 270933
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
533 AM AST WED JAN 27 2016

ANOTHER PULSE OF NORTHERLY SWELL WILL BRING HIGH SURF AND A HIGH
RISK OF RIP CURRENTS THROUGH THURSDAY.

PRZ001-002-005-008-010-012-VIZ001-271900-
/O.NEW.TJSJ.SU.Y.0007.160127T0933Z-160128T1800Z/
/O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T1800Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
533 AM AST WED JAN 27 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM AST THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST THURSDAY. 

ROUGH SURF AND BREAKING WAVE HEIGHTS OF 6 TO 10 FEET ARE EXPECTED
ALONG THE NORTH AND NORTHEAST FACING BEACHES OF PUERTO
RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS. THE HIGH
RISK OF RIP CURRENTS CONTINUES IN EFFECT THROUGH AT LEAST
THURSDAY.

* WAVES AND SURF...8 TO 10 FEET.

* LOCATION...NORTHWEST...NORTH AND NORTHEAST FACING BEACHES OF
  PUERTO RICO...CULEBRA...AND SAINT THOMAS OF THE U.S. VIRGIN
  ISLANDS.

* TIMING...UNTIL AT LEAST THURSDAY.

* IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING 
  CONDITIONS. 

TIMES FOR THE NEXT HIGH TIDES:

SAN JUAN: 1.34 FEET AT 11:34 AM AST THIS MORNING.

ARECIBO: 1.56 FEET AT 10:50 AM AST THIS MORNING.

AGUADILLA: 1.16 FEET AT 10:36 AM AST THIS MORNING.

ST THOMAS: 0.85 FEET AT 11:06 AM AST THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS WITH WATER SWEEPING ACROSS ROCKS AND
JETTIES.

&&

$$

PRZ003-007-011-013-VIZ002-271900-
/O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T1800Z/
SOUTHEAST-PONCE AND VICINITY-SOUTHWEST-VIEQUES-ST CROIX-
533 AM AST WED JAN 27 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* LOCATION...SOUTH...VIEQUES AND SAINT CROIX AND THE SOUTHEAST AND
  SOUTHWEST FACING BEACHES OF PUERTO RICO.

* TIMING...HIGH RISK OF RIP CURRENTS FROM TONIGHT THROUGH AT 
  LEAST THURSDAY AFTERNOON AS WAVES AND WINDS CONTINUE TO 
  INCREASE. 

* IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
2 follow-up statements
482 
WHCA42 TJSJ 271914
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
314 PM AST WED JAN 27 2016

NORTHERLY SWELL WILL GRADUALLY SUBSIDED THROUGH LATE TONIGHT.
HOWEVER...HAZARDOUS SEAS DUE TO STRONG WINDS WILL CONTINUE THROUGH
AT LEAST THURSDAY RESULTING IN A HIGH RISK OF RIP CURRENTS FOR
MOST OF THE BEACHES ACROSS PUERTO RICO.

PRZ001-002-005-008-010-012-VIZ001-272200-
/O.EXT.TJSJ.SU.Y.0007.000000T0000Z-160128T0200Z/
/O.EXT.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
314 PM AST WED JAN 27 2016

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS EVENING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

* WAVES AND SURF...6 TO 8 FEET AND BREAKING WAVES OF 7-10 FEET.

* LOCATION...NORTHWEST...NORTH AND NORTHEAST FACING BEACHES OF 
  PUERTO RICO...CULEBRA...AND SAINT THOMAS OF THE U.S. VIRGIN 
  ISLANDS. 

* TIMING...HIGH SURF THROUGH LATE TONIGHT...BUT THE HIGH RISK OF
  RIP CURRENT UNTIL AT LEAST THURSDAY AFTERNOON.

* IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS WITH WATER SWEEPING ACROSS ROCKS
AND JETTIES.

&&

$$

PRZ003-007-011-013-VIZ002-272200-
/O.EXT.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/
SOUTHEAST-PONCE AND VICINITY-SOUTHWEST-VIEQUES-ST CROIX-
314 PM AST WED JAN 27 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

* LOCATION...SOUTH...VIEQUES AND SAINT CROIX AND THE SOUTHEAST 
  AND SOUTHWEST FACING BEACHES OF PUERTO RICO. 

* TIMING... THROUGH THURSDAY AFTERNOON.

* IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
498 
WHCA42 TJSJ 280140
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
940 PM AST WED JAN 27 2016

PRZ001-002-005-008-010-012-VIZ001-280945-
/O.CAN.TJSJ.SU.Y.0007.000000T0000Z-160128T0200Z/
/O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
940 PM AST WED JAN 27 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...
...HIGH SURF ADVISORY IS CANCELLED...

HIGH SURF CRITERIA IS NO LONGER EXPECTED. HOWEVER ROUGH SURF AND
BREAKING WAVE HEIGHT UP TO 9 FEET...DECREASING TO 7 FEET THURSDAY
MORNING ARE STILL POSSIBLE ALONG THE NORTH AND NORTHEAST FACING
BEACHES OF PUERTO RICO...CULEBRA...AND NORTHERN U.S. VIRGIN
ISLANDS. THEREFORE...THE HIGH RISK OF RIP CURRENTS CONTINUES IN
EFFECT THROUGH AT LEAST THURSDAY.

* LOCATION...NORTHWEST...NORTH AND NORTHEAST FACING BEACHES OF  
PUERTO RICO...CULEBRA...AND SAINT THOMAS OF THE U.S. VIRGIN  
ISLANDS.

* TIMING...HIGH RISK OF RIP CURRENT UNTIL AT LEAST THURSDAY
  AFTERNOON.

* IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. 

&&

$$

PRZ003-007-011-013-VIZ002-280945-
/O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/
SOUTHEAST-PONCE AND VICINITY-SOUTHWEST-VIEQUES-ST CROIX-
940 PM AST WED JAN 27 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* LOCATION...SOUTH...VIEQUES AND SAINT CROIX AND THE SOUTHEAST 
  AND SOUTHWEST FACING BEACHES OF PUERTO RICO. 

* TIMING... THROUGH THURSDAY AFTERNOON.

* IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Jan 26, 8:37 PM CST, 6 hours 56 minutes earlier.

Area forecast discussion, Jan 26, 8:37 PM CST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1037 PM AST TUE JAN 26 2016

.UPDATE...SOME PASSING SHOWERS AFFECTED THE LOCAL AREA TONIGHT.
THESE SHOWERS WERE ASSOCIATED WITH PATCHES OF LOW LEVEL MOISTURE
EMBEDDED IN THE TRADE WIND FLOW. THESE SHOWERS WILL CONTINUE TO
AFFECT THE LOCAL REGION OVERNIGHT. NO CHANGES WERE MADE TO
FORECAST GRIDS.

&&

.AVIATION...VFR CONDS EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH
THE FORECAST PERIOD. VCSH OVERNIGHT POSSIBLE AS -SHRA/SHRA IN TRADE
WINDS MOVES MAINLY ACROSS COASTAL AREAS. LATEST 27/00Z TJSJ UPPER
AIR SOUNDING INDICATED EASTERLY WINDS AT 15 TO 24 KNOTS BLO FL100.

&&

.MARINE...LOCAL BUOYS ARE SHOWING SEAS BETWEEN 6-8 FEET ACROSS
THE LOCAL WATERS. SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR
MOST COASTAL WATERS. THE HIGH SURF ADVISORY WAS CANCELLED TONIGHT
AS HIGH SURF CRITERIA IS NO LONGER EXPECTED. HOWEVER ROUGH SURF
AND BREAKING WAVE HEIGHT OF 5 TO 9 FEET ARE STILL POSSIBLE ALONG
THE NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND
NORTHERN U.S. VIRGIN ISLANDS. THEREFORE...THE HIGH RISK OF RIP
CURRENTS CONTINUES IN EFFECT THROUGH AT LEAST THURSDAY.

&&

.PREV DISCUSSION... /ISSUED /

SYNOPSIS...MID TO UPPER LEVEL RIDGE WILL BUILD OVER THE CARIBBEAN
BASIN DURING THE NEXT FEW DAYS. THIS FEATURE WILL PROMOTE A DRY
AND STABLE AIR MASS AT MID-UPPER LEVEL...LIMITING THE VERTICAL
DEVELOPMENT OF SHOWERS ACROSS THE LOCAL ISLANDS. STRONG SURFACE
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL TIGHTEN THE PRESSURE
GRADIENT THROUGH WEDNESDAY...RESULTING IN FRESH TO LOCALLY STRONG
TRADE WINDS ACROSS THE NORTHEAST CARIBBEAN ISLANDS. LOW LEVEL
WINDS WILL RELAX FROM THURSDAY THROUGH THE WEEKEND AS SURFACE HIGH
PRESSURE RELOCATES OVER THE EASTERN ATLANTIC.

DISCUSSION...BRISK EASTERLY TRADE WINDS HAVE PUSHED PASSING SHOWERS
ACROSS MOST OF THE ISLANDS SINCE THIS MORNING. AVERAGE RAINFALL TOTALS
WITH THESE SHOWERS HAVE BEEN LESS THAN ONE QUARTER OF AN INCH SO FAR
THIS AFTERNOON. ADDITIONAL SHOWERS WILL ADVECT OVER THE AREA AS
ANOTHER AREA OF LOW LEVEL MOISTURE WILL CROSS THE LOCAL AREA OVER
THE NEXT 12 HOURS.

A TRANQUIL PATTERN IS FORECAST THE REST OF THE WEEK. VERY DRY AND
SUBSIDENCE AIR MASS WILL PREVAIL AT MID LEVELS...LIMITING THE
VERTICAL DEVELOPMENT OF THE SHOWERS. THE PRECIPITABLE WATER VALUES
WILL PLUNGE TO ONE INCH THURSDAY AND FRIDAY...BASICALLY 2 STANDARD
DEVIATION BELOW NORMAL FOR THIS TIME OF THE YEAR. WINDS WILL
DIMINISH LATE IN THE WEEK AND WILL BE DRIVEN PRIMARILY BY DAYTIME
SEA BREEZES AND OVERNIGHT LAND BREEZES. OVERALL...FAIR WEATHER
CONDITIONS CAN BE EXPECTED THROUGH THE END OF THE WEEK.

AVIATION...VFR CONDS EXPECTED TO PREVAIL AT ALL TAF SITES WITH SHRA
POSSIBLE AT JSJ/JBQ/JMZ AND IST EARLY IN THE FORECAST PERIOD. VCSH
WILL REMAIN POSSIBLE IN AND AROUND IST AND JSJ OVERNIGHT. EASTERLY
WINDS 10 TO 15 KNOTS WITH HIGHER GUSTS.

MARINE...ANOTHER PULSE OF NORTH SWELL HAS INVADED THE LOCAL
ATLANTIC WATERS THIS AFTERNOON KEEPING THE OVERALL SEAS RELATIVELY
HIGH AT 6-8 FEET. THIS SWELL WILL GRADUALLY SUBSIDE THROUGH THIS
EVENING. AS A RESULT...THE HIGH SURF ADVISORY WILL ALLOW TO EXPIRE
AT 8 PM IF THE CURRENT TREND CONTINUES. HOWEVER...THE HIGH RISK OF
RIP CURRENT IS FORECAST TO CONTINUE THROUGH AT LEAST THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  87  74  87 /  20  20  20  20
STT  74  85  73  83 /  30  20  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR CENTRAL
     INTERIOR-CULEBRA-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
     NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR ST CROIX-
     ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.

AM...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR COASTAL
     WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
     WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
     SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-
     COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL 2 PM AST THURSDAY FOR ANEGADA PASSAGE
     SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
     10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
     17N-COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
     COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
     COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL
     WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
     10 NM-MONA PASSAGE SOUTHWARD TO 17N.

&&

13/71

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:08 AM CSTSmall Craft AdvisoryJSJ11 hr

Nearby

High Surf Advisories in Puerto Rico, 2016High Surf Advisories in U.S. Virgin Islands, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.